Open Access
2007/2008 On a Generalization of the Density Topology on the Real Line
Wojciech Wojdowski
Real Anal. Exchange 33(1): 201-216 (2007/2008).


Wilczyński's definition of Lebesgue density point given in [19] created a new tool for the study of the more subtle properties of the notion of density point and the density topology, their various modifications and most of all category analogues. In the paper we develop further properties of the $\mathcal{A}_{d}$-density topology on the real line, introduced in [22]. The topology is a generalization of the Lebesgue density topology and is based on the definition given by Wilczyński. We consider the properties of continuos functions with respect to the $\mathcal{A}_{d}$-density topology and prove that the topology is completely regular but not normal.


Download Citation

Wojciech Wojdowski. "On a Generalization of the Density Topology on the Real Line." Real Anal. Exchange 33 (1) 201 - 216, 2007/2008.


Published: 2007/2008
First available in Project Euclid: 28 April 2008

zbMATH: 1151.54005
MathSciNet: MR2402873

Primary: 28A05 , 54A10

Keywords: density point , density topology

Rights: Copyright © 2007 Michigan State University Press

Vol.33 • No. 1 • 2007/2008
Back to Top